He has taken it for 3 months now and it's been great until the last two weeks... he has started slightly pooping in his pants. Not much but he says he doesn't feel it coming. Is this common? I haven't seen it mentioned in any side effects. If this is a true side effect he needs to change before school starts. Or should I keep hoping it will pass... help!
This is not a side effect. This is usually a behavioral issue. I would get him in to see his psychiatrist. Is he having loose stools and maybe he is passing gas and it is more than gas? If this is the case it may be his diet but if his stools are normal I would be suspecting something behavioral is going on-something is stressing him.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2009 • 1 answer
Posted 29 Dec 2009 • 1 answer
Posted 16 Jan 2010 • 1 answer
Posted 20 Mar 2016 • 1 answer
Posted 19 Jan 2018 • 0 answers